# SDR AALA2019082979066

- Difficulty date: August 8, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N969AN
- Make and model: Boeing 737823
- Aircraft serial: 29546
- Aircraft time: 54,526 hours, 22,305 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED RIGHT HAND HORIZONTAL STABILIZER SECOND RIB VERTICAL STIFFENER AT STATION 92.70. REPAIRED RIB PER SRM 55-10-09-2R-4.
